# SDR FDEA201604091315

- Difficulty date: April 9, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: ARC0585
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, PANEL 541JB HAS A DENT & IS DELAMINATING AT THE CORNER.  REPAIRED LT WING PANEL 541JB IAW SRM 51-71-00 VOL 2.
